# SDR UALA2012071703866

- Difficulty date: July 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 36,724 hours, 14,999 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID FOUND UNDER NR 1 ENGINE.  INVESTIGATED LEAK REPORT FINDINGS IAW AMM 71-70-00(201) FOR ENGINE VENTS AND DRAINS LEAK RATE LIMITS.  LCL MAINT REPORTED SCAVENGE OIL TUBE AFT OF DRAIN MAST HAD 2 LOOSE BOLTS, TORQUED BOLTS, CREW ACCOMPLISHED AN IDLE RUN, LEAK CHECK ACCOMPLISHED, NO LEAK NOTED .
